One email we recently received was from a lady, who although she didn’t realize at the time, is typical of many suffering from unexplained joint pains. This was a woman aged 45, who had been experiencing joint pain primarily in her wrists, knees and fingers for around 3 years. On further investigation it transpired that she had received anti-fungal treatment for vaginal thrush but that condition, although initially relieved, had returned even more aggressively than before. She had also taken oral contraceptives for 20 years in addition to receiving antibiotics for an infection in her foot just over 3 years ago.
Before we go any further, we want to share something valuable with you. As part of our commitment to helping you overcome candida yeast infections, we've created a library of free resources and ebooks that provide science-backed strategies for getting rid of candida infections and getting your health back. Don't miss out on this opportunity to take control of your health - click here to download your free resources now.
Shortly after the antibiotic treatment had ended the lady recalled that she developed itchy skin primarily on her arms and thighs which her clinician attributed to the chemicals she was using in her laundry. However despite changing brands numerous times the itching still flares up and she continues to live with the problem.
- Oral Yeast Infection (Oral Thrush) Symptoms, Causes & Treatment
- Recurring Ringworm: Can It Be Candida?
- Can Candida Cause Canker Sores?
- Poor Concentration, Brain Fog & Candida
- Candida Case Studies: Meet Ann
- How To Get Rid Of Persistent Female Itch
Several months after the antibiotic treatment the woman then developed the joint pain which her clinician ascribed to arthritis despite her relatively young age. Although she takes both anti-inflammatory drugs and pain relief the condition started to affect not only her social and personal life, but also her ability to work.
It was only after the lady casually mentioned that she also suffered from vaginal itching that her clinician touched upon the subject of her also having a yeast infection. He prescribed anti-fungal drugs, which although they initially appeared to help, the lady experience a recurrence of her symptoms. No direct correlation was made between any of her symptoms and treatments – in short they were all treated as being distinct and unrelated.
The lady then became reluctant to return to her clinician simply because none of her ‘conditions’ other than the foot infection had been resolved permanently. She was also beginning to link together the information between the Candida and her other ailments, which is why she ended up getting in touch with us.
And in this case the lady was right to do so, because although it is not a common symptom, Candida can result in joint pain and inflammation. This is because Candida can stimulate the immune system and cause a heightened response which can result in, among other things, joint pain.
Although evidence has existed for decades regarding Candida and its notoriety in being both opportunistic and the ability of it to become what is known as systemic, the information in many cases has failed to filter down to some clinicians. What has also failed to filter down is the fact that scientists have been aware since the 1950s, practically since they were first put into common usage, that antibiotics can leave the body susceptible to a Candida overgrowth.
Although many illnesses arising from Candida can be cutaneous, meaning they affect the skin, they can also be internal infections which affect the mouth, throat, genitals and digestive tract. Further to that, in some cases Candida can invade the blood and travel throughout the body settling in some distant region and causing what are known as systemic problems. In a case where Candida has become systemic then the joints may be one of the parts of the body which are affected because the immune system has been stimulated to attack the invasion of fungi. Yet despite all this information many people can suffer from certain conditions for years without their clinicians even considering that Candida could be a cause.
In this particular case the lady in question put several of the clues together herself which ultimately led her to contact us and, with the correct advice and guidance, it would appear that her condition is going into remission.
She was advised to cut all sugars out of her diet including sodas, alcohol and fruit and encouraged to drink plenty of water. We then suggested she include garlic in her diet in addition to eating an organic probiotic each day . We also suggested she took Canxida Remove which contains natural ingredients that are designed to not only kill the yeast overgrowth but also support the immune system and beneficial gut bacteria which helps to strengthen the defense system of the body and overwhelm the pathogenic yeasts.
The good news is that during the last 4 weeks she has seen her condition dramatically improve and not only related to the joint pain, but also in respect of the vaginal itching.
So what were the clues that led us to suspect Candida could be at the root of this woman’s joint pain?
Well, firstly we are now coming to understand that oral contraceptives are another red flag when leaving the body susceptible to a Candida overgrowth. If we combine this information with the fact she was also prescribed a course of aggressive antibiotics, which it is certain can result in a Candida infection, then the picture becomes somewhat clearer. We then get an even clearer picture when we learn that the lady has subsequently developed a Candida infection and has been given anti-fungal medication. Both antibiotics and anti-fungals, although they may clear a yeast infection initially, have the ability not to eliminate it entirely but to actually strengthen its defenses – which has been proven by scientific research. In this case when we learn that the lady has subsequently developed itching of an unknown cause and then the joint pain, both of which can have their foundation in an immune response, then it wasn’t too difficult to piece together the remaining pieces of the puzzle.
- Does Candida Cause Sinus Infections, Headaches, and Fatigue?
- Everything You Need To Know About Candida Glabrata
- Always Disconnected & Dizzy: Is It Candida?
- Drunk Feeling All The Time – Is It Candida?
- Loss of Appetite And Candida: Is There A Connection?
- Feeling Fatigue, Low Immune System And Mood Instability
What we learn from this is that Candida can result in many symptoms outside of those commonly recognized and which mainly concern the genitals. It can, under certain conditions, result in a systemic condition which, without a good understanding of not only the true nature of the disease but also the possible effects of contemporary treatments, is particularly difficult to pin down and treat effectively.